Issue by pyl: Dropping hair on scalp and brow area?
I have been off accutane for ten months and do not don’t forget possessing any hair loss for the duration of the time in which I was getting it. My greasy skin and acne breakouts returned a thirty day period afterwards and I started megadosing with vitamin B5 with doses ranging from 500mg-10g. I stopped B5 dosing some time in late October/Early November and got on a B-fifty intricate and zinc @ thirty mg. I stopped the zinc in early December. I have been very clear considering that but am going through diffuse hair reduction of scalp and eyebrows. I just acquired off the B-complicated a 7 days ago. Attempting to go natural to see. Can this be a submit facet result of Accutane? Or maybe aspect impact of vitamin B5 overdose? I no for a longer time have greasy pores and skin and am acne cost-free…could this be a type of alopecia? Perhaps telogen effluvium?
Very best response:
Response by Ryan + Allison = <3
have you gotten analyzed for any diseases? Or have you recieved cancer treatment? You want a physician
Know better? Depart your own answer in the comments!
Comments are closed.